Numerical Algorithms

, Volume 2, Issue 2, pp 187–200

A family of Hermite interpolants by bisection algorithms

  • J. L. Merrien
Article

DOI: 10.1007/BF02145385

Cite this article as:
Merrien, J.L. Numer Algor (1992) 2: 187. doi:10.1007/BF02145385

Abstract

A two point subdivision scheme with two parameters is proposed to draw curves corresponding to functions that satisfy Hermite conditions on [a, b]. We build two functionsf andf1 on dyadic numbers and for some values of the parameters,f is in ℓ1 withf1=f′. Examples are provided which show how different the curves can be.

AMS subject classification

41A0541-04

Keywords

Dichotomyinterpolationcurves

Copyright information

© J.C. Baltzer A.G. Scientific Publishing Company 1992

Authors and Affiliations

  • J. L. Merrien
    • 1
  1. 1.Laboratoire L.A.N.S.I.N.S.A. de RennesRennes cedexFrance